# SDR SWAA2021110815021

- Difficulty date: September 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER L/E FAIRING RIB # 3 CRACKED AT END ; / [01] PERFORMED HFEC INSP ON LH HORIZ STAB L/E FAIRING RIB#3 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED MARKED. TOOL USED : NORTEC 600 B/C 172389 CALDUE: 02-JUL-22; [02] REMOVED CRACK RIB ON L/H HORIZONTAL L/E # 3 PER REF 737 SRM 51-40-02-0G-0; [03] VERIFIED. REMOVAL.; [04] LOCATED AND DRILLED NEW RIB PER REF. 737 SRM 51-40-05-02-0G-0; [05] VERIFIED STEP 4 ; OK TO INSTALL RIB.; [06] INSTALLED NEW RIB AT L/H HORIZONTAL L/E PER REF. 737 SRM 51-40-02-0G-0 AND DRAWING 186A1001; [07] VERIFIED STEP 6; INSTALLATION OF #3 RIB.; [08] REMOVED AND REPLACED CRACK RIB #3 ON L/H HORIZONTAL STAB. L/E PER REF. 737 SRM 51-40-02-0G-0 AND DRAWING 186A1001; [09] VERIFIED ALL STEPS COMPLETED.
